# SDR USAA001090

- Difficulty date: July 31, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Part time: 37,491 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER SPLICE CRACKED .25 INCH, STRINGER 4R SPLICE STATION 907.  REMOVED DAMAGE AND INSTALLED PER SRM 51-10-02.  (M)
